# SDR 96ZZZX5898

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Repair Group, repair station AMVR242E
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 071015530200
- Condition: Defective
- Location: Cockpit Gps
- Component: King, KA92
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GPS KA92 L1 ACTIVE ANTENNA IS FOR THE KLN 90B IFR APPROACH GPS.  IT WAS INSTALLED ACCORDING TO THE KLN 90B INSTALL MANUAL P/N 006-10521-0002 REV 2, FEB, 1995.  UPON TESTING THE INSTALLED EQUIPMENT, THE ANTENNA WAS FOUND TO BE DEFECTIVE NEW OUT OF THE BOX.  IT WOULD RECEIVE NO SATELLITES.
